Friday, July 27, 2012

Blagh

Just some random dragon head :p

So my tongue is numb. Loads of fun and I have a lisp. Makes saying things with "S" in them fun lol Because its been like that for about 4 days and getting worse, phoned one of the MS nurses and she decided that I should take a course of steriods since the last time I took some was more than 2 years ago. 500mg of steriods is pretty high, but its only for 3 to 5 days. Not sure what will happen if they don't work. A higher dose?

7 comments:

Screaming Feline said...

Wow that has to be super awkward and sucky, I hope things work out with the steroids as I imagine a higher dosage wouldn't be fun either :/

Jeanette said...

How frustrating for you, I hope it can be resolved soon without upping the dosage.

Another dragon in the making?

sue said...

Bu**er!! Hope you feel better soon Jennifer, if you haven't taken steroids for a while I'm sure that dosage will do the trick quickly.

Jennifer Rose Phillip said...

higher doses are horrible, mess with you even more then this dose does :/

Jennifer Rose Phillip said...

thanks :)

just me sketching, when i can't think of anything else to draw, dragons are my fall back ideas :p

Jennifer Rose Phillip said...

thank you, i'm hoping it does :)

2paw said...

My drugs were lost in the post so I had to brave the hospital to get some more today. A numb tongue sounds annoying and yucky. Hope it is less numb now.